# SDR U2RA201211120001

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N50338
- Condition: Chafed
- Location: Zone 400
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID-BULKHEAD RT FITTING, CHAFING, LENGTH 3", WIDTH 1" DEPTH .095", ORIGINAL MATERIAL THICKNESS .388", REMAINING MATERIAL THICKNESS .293".   MFG FOUND CONDITION ACCEPTABLE AS IS.
